A conflict between sequential rationality and consistency principles
Antonio Quesada
International Journal of Game Theory, 2002, vol. 31, issue 1, 13-18
Abstract:
It is shown that no solution concept that selects sequentially rational (perfect, proper, persistent, or members of some stable set of) equilibria satisfies the following consistency property. Suppose that in every solution of the game G, player i's action is a, and denote by Ga the game in which player i is restricted to choose a. Then some player j\neqi has an action c that is used with positive probability in both some solution of G and some solution of Ga. This result illustrates a conflict between a mild consistency condition and sequential rationality.
Keywords: Sequential; rationality; ·; equilibrium; refinements; ·; consistent; solution; concepts. (search for similar items in EconPapers)
Date: 2002-10-02
Note: Received: January 2001/Final version: April 2002
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2031001/20310013.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2002:i:1:p:13-18
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().